# SDR SWAA2023071772101

- Difficulty date: June 27, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 45,460 hours, 27,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 45; W.L. 165.<[01] UPDATED STEP 1 AND 2;[17] FABRICATED SPLICE REPAIR FROM 2024 T3 0.071' LOT. 1508358-1 IAW SRM 57-10-10-2R-5; APPLIED CHEMICAL CONVERSION IAW SOPM 20-43-03; REQ. OR TO PRIME;[23] INSTALLED ALL FASTENERS COMMON TO FUER TANK IAW SRM 57-10-10-2R-5 AND DWG 111A1000 REV:A;[24] VERIFIED CORRECTIVE ACTION ITEM 23.;[25] PARTIAL ENTRY STEPS 3;5;6.;[26] REQUEST OK TO INSTALL FASTENERS AT REPAIR ANGLE BETWEEN LBL 25 TO LBL 55 ; BS 663 ; WL 167.;[27] OK TO INSTALL FASTENERS AT REPAIR ANGLE BETWEEN LBL 25 TO LBL 55 ; BS 663 ; WL 167 GIVEN; AND PARTIAL UPDATED STEPS 3;5;6.;[28] UPDATE STEPS 3;5 AND 6.;[29] INSTALLED NEW FASTENERS AT REPAIR ANGLE BETWEEN LBL 25 TO LBL 55 ; BS 663 ; WL 167 IAW SRM 57-10-1--2R-5 REPAIR 5 AND DWG:111A1000;[30] OK TO APPLY CAP SEAL AT FASTENERS AFT SIDE L/H VAPOR BARRIER BS 663
